Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 258–258 | Cite as

Nivolumab

Destructive thyroiditis, insufficiency of the adrenal and gonadotropic axes, and Graves'-like hyperthyroidism: 2 case reports
Case report
  • 3 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described a 64-year-old woman and a 66-year-old man, out of whom, the woman developed destructive thyroiditis, as well as insufficiency of the adrenal and gonadotropic axes, whereas the man developed Graves'-like hyperthyroidism during treatment with nivolumab for lung adenocarcinoma.

Case Report 1:A 64-year-old woman, who was diagnosed with stage IIIB (cT3pN3M0), epithelial growth-factor-receptor (EGFR) wild type, KRAS mutated lung adenocarcinoma, was initially treated with six cycles of first line chemotherapy comprising cisplatin and gemcitabine. However, 6 months later, tumour progression was noted. Tests revealed metastases to the liver, pleura, bones and nodes. Therefore, she started receiving nivolumab 3 mg/kg every 2 weeks [route not stated]. She also...

Reference

  1. Iadarola C, et al. Nivolumab induced thyroid dysfunction: Unusual clinical presentation and challenging diagnosis. Frontiers in Endocrinology 10: 17 Jan 2019. Available from: URL: http://doi.org/10.3389/fendo.2018.00813 - Italy

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations